Follow
Rabha El-Ashwah
Rabha El-Ashwah
Ass.Prof. Pure Mathematics,Faculty of Science, Damietta University, Egypt
Verified email at du.edu.eg - Homepage
Title
Cited by
Cited by
Year
Some subclasses of close-to-convex functions
RM El-Ashwah, DK Thomas
J. Ramanujan Math. Soc 2 (1), 85-100, 1987
1031987
Fekete-Szegö inequalities for quasi-subordination functions classes of complex order
R El-Ashwah, S Kanas
Kyungpook Mathematical Journal 55 (3), 679-688, 2015
432015
Some properties of new integral operator.
RM El-Ashwah, MK Aouf
Acta Universitatis Apulensis. Mathematics-Informatics 24, 51-61, 2010
392010
A note on certain meromorphic p-valent functions
RM El-Ashwah
Applied mathematics letters 22 (11), 1756-1759, 2009
392009
Differential subordination and superordination for certain subclasses of p-valent functions
RM El-Ashwah, MK Aouf
Mathematical and computer modelling 51 (5-6), 349-360, 2010
382010
Some inequalities for certain p-valent functions involving extended multiplier transformations
MK Aouf, RM El-Ashwah, S El-Deeb
Proceedings of the Pakistan Academy of Sciences 46 (4), 217-221, 2009
372009
Hadamard product of certain meromorphic starlike and convex functions
RM El-Ashwah, MK Aouf
Computers & Mathematics with Applications 57 (7), 1102-1106, 2009
362009
Some condition on a Poisson distribution series to be in subclasses of univalent functions
RM El-Ashwah, WY Kota
Acta Univ. Apulensis Math. Inform 51, 89-103, 2017
352017
Subclasses of bi-univalent functions defined by convolution
RM El-Ashwah
Journal of the Egyptian Mathematical Society 22 (3), 348-351, 2014
282014
Convolution properties for subclasses of meromorphic univalent functions of complex order
T Bulboacǎ, MK Aouf, RM El-Ashwah
Filomat 26 (1), 153-163, 2012
282012
New Subclasses of Biunivalent Functions Involving Dziok‐Srivastava Operator
MK Aouf, RM El-Ashwah, AM Abd-Eltawab
International Scholarly Research Notices 2013 (1), 387178, 2013
262013
A certain subclass of multivalent functions involving higher-order derivatives
HM Srivastava, RM El-Ashwah, N Breaz
Filomat 30 (1), 113-124, 2016
242016
Sandwich theorems for p-valent functions defined by a certain integral operator
MK Aouf, AO Mostafa, R El-Ashwah
Mathematical and computer modelling 53 (9-10), 1647-1653, 2011
242011
Certain new classes of analytic functions with varying arguments
RM El-Ashwah, MK Aouf, AAM Hassan, AH Hassan
Journal of Complex Analysis 2013 (1), 958210, 2013
172013
Inclusion and neighborhood properties of some analytic p-valent functions
RM El-Ashwah, MK Aouf
General Math 18, 173-184, 2010
172010
Certain classes of univalent functions with negative coefficients and -starlike with respect to certain points
MK Aouf, RM El-Ashwah, SM El-Deeb
Matematički Vesnik 62 (241), 215-226, 2010
162010
Properties of certain class of p-valent meromorphic functions associated with new integral operator
RM El-Ashwah
Acta Universitatis Apulensis 29, 255-264, 2012
152012
Some inclusion relationships associated with a certain class of integral operators
HM Srivastava, MK Aouf, RM El-Ashwah
Asian-European Journal of Mathematics 3 (04), 667-684, 2010
152010
Starlike and convexity properties for-valent hypergeometric functions.
RM El-Ashwah, MK Aouf, AO Moustafa
Acta Mathematica Universitatis Comenianae. New Series 79 (1), 55-64, 2010
152010
Certain subclasses of uniformly starlike and convex functions defined by convolution.
MK Aouf, RM El-Ashwah, SM El-Deeb
Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series …, 2009
152009
The system can't perform the operation now. Try again later.
Articles 1–20